MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the hub separated from the tubing.
 
Additional Manufacturer Narrative
During the device history record review it was noticed that the reported lot number belongs to product 461412 not the reported product 461420.The following sections were updated: d1 brand name, d4 model number, d4 catalog number, d4 udi #.The investigation findings are below: there were no physical samples or pictures submitted with this complaint report.Complaint shall be reopened if a sample is received.The lot number reported by the customer, 1910643264, does not correspond to product 461420.The lot number 1910643264 corresponds to product 461412.The device history record (dhr) files were reviewed and no discrepancies were found according to the failure mode reported.Since no physical sample was received for this report; the root cause of the reported condition stated by the customer could not be determined.No corrective actions are deemed necessary at this moment.The process is running according to product specifications meeting quality acceptance criteria.We will be keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
POLYUR FEED TUBE 5 FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9312716
Report Number9612030-2019-02352
Device Sequence Number11295516
Product Code KNT
UDI-Device Identifier10884521067936
UDI-Public10884521067936
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461412
Device Catalogue Number461412
Device Lot Number1910643264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/16/2020
Patient Sequence Number1